Existence Theorem for One Class of Strongly Resonance Boundary-Value Problems of Elliptic Type with Discontinuous Nonlinearities

Authors

  • V. N. Pavlenko Челябин. гос. ун-т, Россия
  • E. A. Chizh

Abstract

We consider the Dirichlet problem for an equation of the elliptic type with a nonlinearity discontinuous with respect to the phase variable in the resonance case; it is not required that the nonlinearity satisfy the Landesman-Lazer condition. Using the regularization of the original equation, we establish the existence of a generalized solution of the problem indicated.

Published

25.01.2005

Issue

Section

Research articles

How to Cite

Pavlenko, V. N., and E. A. Chizh. “Existence Theorem for One Class of Strongly Resonance Boundary-Value Problems of Elliptic Type With Discontinuous Nonlinearities”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 1, Jan. 2005, pp. 102–110, https://umj.imath.kiev.ua/index.php/umj/article/view/3577.